MAUDE Adverse Event Report: HALYARD HEALTH MIC* TJ FEEDING TUBE KIT 16 FR, 45CM (ENDO/RADIOL); DH ENTERAL FEEDING BALLOON TUBE PRODUCTS

HALYARD HEALTH MIC* TJ FEEDING TUBE KIT 16 FR, 45CM (ENDO/RADIOL); DH ENTERAL FEEDING BALLOON TUBE PRODUCTS
Model Number 0250-16
Medical Device Problem Code Coiled (1098)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not returned for evaluation.The device history record (dhr) for the lot number, aa7058n14, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.There were no abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.Root cause could be determined.All information reasonably known as of 21jun2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that a patient was experiencing symptoms for the past four to five days.The patient was sent to have an x-ray of the intestinal tubing for a possible clog or to see if the tubing had moved.No further information was provided.Additional information was received 25-may-2017 that stated that the patient was admitted to the icu on (b)(6) 2017.The tubing was determined to be mic peg and j tubing.The tube was placed between 10 days and four weeks ago, by the physician in the interventional radiology department.There were no reported injuries.On 02-jun-2017, additional information was received reporting the tube was observed on x-ray to be coiled in the stomach and was confirmed by the physician.No additional information was provided.

Common Device Name
DH ENTERAL FEEDING BALLOON TUBE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6663458
Report Number9611594-2017-00092
Device Sequence Number11255953
Product Code KNT
UDI-Device Identifier10680651954814
UDI-Public10680651954814
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2018
Device Model Number0250-16
Device Catalogue Number991095480
Device Lot NumberAA7058N14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/23/2017
Patient Sequence Number1